This question was answered on Fri 04, Mar 2011 11:40pm by Dr Shailesh Choudhary

I have a Vitamin D3 deficiency, My doctor suggested calcirol granules how frequently can I use it? sandy

    
Asked by devpitts (Male; 28; UNITED STATES; I have 14units of vitamin D3 where i supposed to have 30 units. Doctor said that is the reason I have pain in my feet, ankle and cough muscle when I walking fast or climbing inclined surface. ) on Thu 03, Mar 2011 06:31am

I have a Vitamin D3 deficiency, My doctor suggested calcirol granules how frequently can I use it? I have 14units of vitamin D3 where i supposed to have 30 units. Doctor said that is the reason I have pain in my feet, ankle and cough muscle when I walking fast or climbing inclined surface. sandy

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Shailesh Choudhary  on Fri 04, Mar 2011 11:40pm:

Hello. Since you have vitamin D3 deficiency you have pain in feet and ankle. You are not taking recommended dosage of vitamin D3 and the symptoms could be due to this. I would suggest you to take vitamin D3 for atleast 3 months. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
fratured     microfer     itchy under the skin only at the top of my but crack     pubic lice     Acetylcysteine     Search for answers     tinnitus     Search for answers     HelloIamveryworrieda92652Enteryourcommentsherepoignancy     high blood pressur     Dose     Inso     Menangitis     bumps on vagina opening     SearcCan20anything20cause20a20false20positive20for20Cocaineh20for20answers     phonomina     1     search     protein     HGC     movement     Penis problem     Whydoesmypenisshaftswellupaftermaster     Search for answers     lichen planus     my20pennies20is20bleeding     smellybottom     Epilepsy     Sexual Health     stomack problem     fiberglasssmoke     Vitcdosage     cynestra     feeling of need to urinate     my eyes goes inside     diabetic     vibrating     What are sign of being a diabete     wheezy cough burningSearch for answers     hello I am 24 year guy I have got right thigh swollen i see a Dr and he gave me keflex and diprosone which helped however didnot resolvei did ultra sound and they comments its apperances are unusual a very large synovial cystanalogous to a ba     SearchforanswersmyeGFRis60175im42yearsoldwhathappensnext     Search for answers     diabetic     Search for answers     blood and mucus in stool     Search for answers     Leng     Search for answers     painfromuppermidsectionsoftheri     Varicose     Search for answers     Constipation     cervical erosion     coughingwhiletalking     SearchforanswersmyeGFRis60175im42yearsoldwhathappensnext     Ihaveverylargeredblotchesatthebackofmytongueav     Search for answers     actos     Amoxicillin     MERESARIRMEKMJORHE     Search for answers     hello I am 24 year guy I have got right thigh swollen i see a Dr and he gave me keflex and diprosone which helped however didnot resolvei did ultra sound and they comments its apperances are unusual a very large synovial cystanalogous to a ba     Earl     Search for answers     foraminal stenosis     Search for answers     Measles     Search for answers     allopurinol     mch     cervical erosion     Omep     can oral herpes cause your lips and eye to swell     chlamydia     Search for answers     liquem vulva     itchy lump on lip of vagina     prostatitis     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats